Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Can Extenze Plus and Methamphetamine be taken together?

DOCTOR OF THE MONTH - Dec 2014
Dec 2014
User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2007
Answered : 4827 Questions
Question
Will I be ok if I take extenze plus and methamphetamine together. Will it help reverse the effects of the meth on my penis??
Tue, 29 May 2018 in Mental Health
 
 
Answered by Dr. Seikhoo Bishnoi 1 hour later
Brief Answer:
Yes you can take but as per prescription

Detailed Answer:
Hello thanks for asking from HCM

Yes you can take no need to worry, but take as per prescribed doses only. This will not reverse the effects of meth.

Thanks.
Above answer was peer-reviewed by
 
Follow-up: Can Extenze Plus and Methamphetamine be taken together? 1 hour later
Will the extenze help get my penis hard again?? Meth doesn't allow me to get an erection when on it.
 
 
Answered by Dr. Seikhoo Bishnoi 1 hour later
Brief Answer:
Sildenafil or Tadalafil can help.

Detailed Answer:
Hello again

Extenze is not an approved product. But yes a lot of individuals report to have improvement with this.

For erection you can think of taking Sildenafil or Tadalafil.

Thanks.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor